RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1979, Volume 40, Number 1, Pages 95–99 (Mi tmf2807)  

This article is cited in 4 scientific papers (total in 4 papers)

Correlation functions of the semi-infinite two-dimensional ising model

R. Z. Bariev


Abstract: The local magnetization of a spin at an arbitrary distance $(n-1)$ from the edge of the lattice is rigorously calculated for the semi-infinite two-dimensional Ising model. It is shown that as $T\to T_c$, $n\to\infty$ the magnetization takes the scaling form $\langle s_n\rangle =\tau^{1/8}F(x)$ ($\tau=|1-T/T_c|$, $x\sim 2n \tau$). Exact expressions are found for the function $F(x)$ and its asymptotic behavior at large and small $x$ is found.

Full text: PDF file (537 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1979, 40:1, 623–626

Bibliographic databases:

Received: 23.08.1978

Citation: R. Z. Bariev, “Correlation functions of the semi-infinite two-dimensional ising model”, TMF, 40:1 (1979), 95–99; Theoret. and Math. Phys., 40:1 (1979), 623–626

Citation in format AMSBIB
\Bibitem{Bar79}
\by R.~Z.~Bariev
\paper Correlation functions of the semi-infinite two-dimensional ising model
\jour TMF
\yr 1979
\vol 40
\issue 1
\pages 95--99
\mathnet{http://mi.mathnet.ru/tmf2807}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=543982}
\transl
\jour Theoret. and Math. Phys.
\yr 1979
\vol 40
\issue 1
\pages 623--626
\crossref{https://doi.org/10.1007/BF01019245}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979JG40800009}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2807
  • http://mi.mathnet.ru/eng/tmf/v40/i1/p95

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. R. Z. Bariev, “Correlation functions of the semi-infinite two-dimensional ising model. II. Two-point correlation functions”, Theoret. and Math. Phys., 42:2 (1980), 173–178  mathnet  crossref  isi
    2. E. I. Kornilov, V. B. Priezzhev, “Solution of the Kasteleyn model on a half-plane”, Theoret. and Math. Phys., 75:1 (1988), 408–416  mathnet  crossref  mathscinet  isi
    3. R. Z. Bariev, “Correlation functions of semi-infinite two-dimensional Ising model. III. Influence of a “fixed” boundary”, Theoret. and Math. Phys., 77:1 (1988), 1090–1095  mathnet  crossref  mathscinet  isi
    4. Schuricht, D, “Dynamical response functions in the quantum Ising chain with a boundary”, Journal of Statistical Mechanics-Theory and Experiment, 2007, P11004  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:165
    Full text:59
    References:14
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019